このエントリーをはてなブックマークに追加
ID 55354
Author
Hashimoto, Mitsuyasu Department of Mathematics, Okayama University
Abstract
Using the description of the Frobenius limit of modules over the ring of invariants under an action of a finite group on a polynomial ring over a field of characteristic p>0 developed by Symonds and the author, we give a characterization of the ring of invariants with a positive dual F-signature. Combining this result and Kemper's result on depths of the ring of invariants under an action of a permutation group, we give an example of an F-rational, but non-F-regular ring of invariants under the action of a finite group.
Keywords
F-rational
F-regular
Dual F-signature
Frobenius limit
Note
This is an Accepted Manuscript of an article published by Elsevier
This fulltext available in Aug 2019
Published Date
2017-08-15
Publication Title
Journal of Algebra
Volume
volume484
Publisher
Elsevier
Start Page
207
End Page
223
ISSN
0021-8693
NCID
AA00692420
Content Type
Journal Article
language
英語
OAI-PMH Set
岡山大学
Copyright Holders
https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
File Version
author
DOI
Web of Sience KeyUT
Related Url
https://doi.org/10.1016/j.jalgebra.2017.04.017